MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY MASIMO RAINBOW SET INTELLIVUE MODULE; OXIMETER

MASIMO - 52 DISCOVERY MASIMO RAINBOW SET INTELLIVUE MODULE; OXIMETER
Model Number 27005
Medical Device Problem Codes Unable to Obtain Readings (1516); Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported "intermittent readings - no reading provided." no consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.
 
Event or Problem Description

Brand Name
MASIMO RAINBOW SET INTELLIVUE MODULE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11855948
Report Number3011353843-2021-00121
Device Sequence Number4043317
Product Code DQA
UDI-Device Identifier00843997011495
UDI-Public00843997011495
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27005
Device Catalogue Number3924
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RD RNBOW SET R25-12.; RD RNBOW SET R25-12